# SDR F3LA202501060174

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N614FR
- Make and model: Airbus A321-211
- Aircraft serial: 011278
- Aircraft time: 6,070 hours, 2,724 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AC WAS GROUNDED DUE TO EVENT, REFERENCE LOGPAGE LP525777 ITEM 1, ABORTED T.O. DUE TO LOUD NOISE AND BUMP LIKE WE HIT SOMETHING. ABORT SPEED LESS THAN 80 KTS GW 179,363.   REMOVED AND REPLACED #1 ENG. ON WO 550897. SEE NR'S 133458, 133459, 133460, 133461, 133462, 133463, 133464, 133465, 133466, 133467, 135123, 135122 FOR PARTIAL WORK ACCOMPLISHED.  LAND CAT III STATUS RETAINED.
